# SDR GLBA20030629

- Difficulty date: May 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 17,763 hours, 20,929 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 1294000321
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HAS CORRODED AREA BY BUTTON, REPAIRED.
